# SDR CALA2025100109490

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT, BETWEEN FRS 20-21, SEAT TRACK Y-1292 WAS CORRODED.  SEAT TRACK  REMOVED & REPLACED IAW  SRM 51-42-11/001 & 51-72-11-911-002.
